| Catalog Number |
70200 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris female luer lock was labeled incorrectly.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the box has the correct item number on it, but inside was a different product.
Additional Manufacturer Narrative
Three cases of samples model 70200 were returned for investigation.Visual inspection of the samples confirmed that the correct samples were received.The customer complaint was unable to be replicated.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.